# SDR AALA20072126

- Difficulty date: November 2, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N671AA
- Make and model: Boeing 757223
- Aircraft serial: 25336
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUA INFLIGHT T1013/02NOV - TRAILING EDGE FLAP DISAGREE LIGHT ILLUMINATED ON APPROACH.  LANDED AUA WITHOUT INCIDENT.  FOUND LEFT INBOARD TRAILING EDGE FLAP TRANSMISSION TRIPPED.  RESET AND LUBED FLAP ROLLERS AND JACK SCREW.  SYSTEM CHECKED NORMAL OPERATION.
